# SDR DL76L050793

- Difficulty date: December 15, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 64,743 hours, 9,958 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275516
- Part serial: 900699
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE PNEUMATIC SUPPLY PULSES TO 0 PSI ON THROTTLE RETARD THEN CATCHES UP.  PRESSURIZATION OK BUT PULSES ALSO.  REPLACED LT ENG HP S/O VLV PER MM.  REPLACED HP CONTROLLER.  NDS CK OUT.  NO HELP.  REPLACED LT ENG BLEED AIR CARD AND PRV CONTROLLER PER MM.  CKS NORMAL.  REMOVED MCO/PLAC.
